About MEAJO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions to authors | Online submission | Subscribe | Advertise | Contact | Login 
Middle East African Journal of Ophthalmology Middle East African Journal of Ophthalmology
Users Online: 843   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2014  |  Volume : 21  |  Issue : 1  |  Page : 95-97

Alopecia following oral acyclovir for the treatment of herpes simplex keratitis


1 Cornea Center, Chandigarh, India
2 Squint Center, Chandigarh, India
3 MMIMSR, Mullana, Ambala, India
4 Cornea Service, University of Maryland, Maryland, MD, USA

Correspondence Address:
Ashok Sharma
Director, Cornea Center, 833-834, Sector 22A, Chandigarh - 160 022
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-9233.124131

Rights and Permissions

The authors report acyclovir-induced alopecia in a patient treated for herpetic keratouveitis. A 32-years-old female was diagnosed with herpetic keratouveitis. She was placed on prednisolone acetate (1%) suspension four times a day, atropine sulfate (1%) thrice a day, and oral acyclovir 400 mg twice-daily. Three weeks following oral acylovir, keratouveitis improved, but she developed alopecia without any drug eruptions. Oral acyclovir was discontinued. Three months later, alopecia completely resolved. Alopecia may be considered a possible complication following oral acyclovir.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2691    
    Printed88    
    Emailed0    
    PDF Downloaded129    
    Comments [Add]    
    Cited by others 1    

Recommend this journal